# SDR JR2R20201108068

- Difficulty date: November 8, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 14,340 hours, 8,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-87
- Part time: 14,340 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LONGERON FLOOR BEAM CORRODED OUT OF LIMITS BETWEEN FR 86 AND FR 87.
